Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 541205, 12 pages
http://dx.doi.org/10.1155/2012/541205
Research Article

Boundedness of Commutators of High-Dimensional Hausdorff Operators

Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 15 February 2012; Accepted 16 March 2012

Academic Editor: Dashan Fan

Copyright © 2012 Guilian Gao and Houyu Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guilian Gao and Houyu Jia, “Boundedness of Commutators of High-Dimensional Hausdorff Operators,” Journal of Function Spaces and Applications, vol. 2012, Article ID 541205, 12 pages, 2012. https://doi.org/10.1155/2012/541205.